# SDR REXA2017033000419

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 25,963 hours, 23,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10047N
- Condition: Unserviceable
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FD AND ENTRANCE COMPARTMENT PBE'S HAVE BROKEN VACUUM SEALS. REMOVED AND REPLACED FD AND ENTRANCE COMPARTMENT PBE'S P/N'S OFF/ON MR-10047N NSN'S AS REQ'D.
